# SDR 07FDEA04766

- Difficulty date: November 10, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630047
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 178 FORWARD SIDE OF PRESSURE BULHEAD, SKIN HAS A GOUGE 2.5" IN   FROM OUTER EDGE AT LEFT SIDE, 4TH RADOME ATTACH NUTPLATE FITTING DOWN BLENDED GOUGE, ORIGINAL MATERIAL IS .030"  BONDED TO .056", MATERIAL REMOVED IS .008" MATERIAL REMAINING IS .022.  HFEC DAMAGE.  ALODINED AND PRIMED, REF  FED EX EA 7-5330- 13117, THIS IS CLASSIFIED AS A MINOR REPAIR.
